# SDR AU980234

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: 471402511
- Condition: Cracked
- Location: Main Rotor Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILIZER BAR DAMPER SUPPORT PLATE CRACKED AT ONE OF THE FOUR MOUNTING BOLT HOLES.
